Foliations and the topology of 3-manifolds

Research output: Contribution to journalArticle

9 Scopus citations
Original languageEnglish (US)
Pages (from-to)77-80
Number of pages4
JournalBulletin of the American Mathematical Society
Volume8
Issue number1
DOIs
StatePublished - Jan 1 1983

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Foliations and the topology of 3-manifolds'. Together they form a unique fingerprint.

  • Cite this